Arkiv för Matematik

Newest issue

Volume 56 (2018)

Number 2

Contents

Fat sub-Riemannian symmetric spaces: the nilpotent case

D. M. Almeida and E. Falbel

pp. 207-228

Laplacian simplices associated to digraphs

Gabriele Balletti, Takayuki Hibi, Marie Meyer, and Akiyoshi Tsuchiya

pp. 243-264

On the dimension of contact loci and the identifiability of tensors

Edoardo Ballico, Alessandra Bernardi, and Luca Chiantini

pp. 265-283

$(d, d^{\prime})$-elliptic curves of genus two

Marco Franciosi, Rita Pardini, and Sönke Rollenske

pp. 299-317

Contraction par Frobenius et modules de Steinberg

Michel Gros and Kaneda Masaharu

pp. 319-332

A simple construction of positive loops of Legendrians

Dishant Pancholi, José Luis Pérez, and Francisco Presas

pp. 377-394

On dicritical singularities of Levi-flat sets

Sergey Pinchuk, Rasul Shafikov, and Alexandre Sukhov

pp. 395-408

On the infinite-dimensional moment problem

Konrad Schmüdgen

pp. 441-459